# SDR HALA2019010700006

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 34,218 hours, 5,293 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU BLEED FAULT AFTER LANDING. RESET 3X SAME EFFECT. PER TSM 49-62-00-810-846 PERFORMED APU FUNCTION CHECK & APU BITE TEST. ALL TESTS PASS & NO CURRENT FAULTS. OK TO CONTINUE.
